Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 57, NWS Miami, FL

June 6, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2009, 2:05 PM EDT for Palm Beach County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2009, 2:05 PM EDT (18:05 UTC)
Expired
Jun 6, 2009, 3:00 PM EDT
In force
55 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 141 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1472 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 061805
SVRMFL
FLC099-061900-
/O.NEW.KMFL.SV.W.0057.090606T1805Z-090606T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 300 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  WEST OF LION COUNTRY SAFARI...AND MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  NORTH PALM BEACH GENERAL AIRPORT...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2682 8003 2660 8059 2681 8054 2697 8039
      2696 8015 2698 8014 2697 8008 2687 8004
      2683 8003
TIME...MOT...LOC 1806Z 242DEG 14KT 2673 8042

$$

TINGLER
1 follow-up statement
982 
WWUS52 KMFL 061837
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT SAT JUN 6 2009

FLC099-061900-
/O.CON.KMFL.SV.W.0057.000000T0000Z-090606T1900Z/
PALM BEACH FL-
237 PM EDT SAT JUN 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES WEST OF LION COUNTRY SAFARI...MOVING NORTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF HIGHWAYS 98 AND 441
  THE INTERSECTION OF STATE ROAD 880 AND HIGHWAY 98
  AND SURROUNDING AREAS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2682 8003 2666 8043 2660 8059 2681 8054
      2697 8039 2696 8015 2698 8014 2697 8008
      2687 8004 2683 8003
TIME...MOT...LOC 1835Z 236DEG 7KT 2671 8046

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:25 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 6, 10:25 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT SAT JUN 6 2009

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON INTERIOR AND
EAST COAST METRO AREAS...

.UPDATE...
THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED JUST
WEST OF SOUTH FLORIDA THIS MORNING. THIS TROUGH OF LOW PRESSURE
WILL REMAIN NEARLY STATIONARY TODAY...AS A UPPER LEVEL LOW CLOSES
OFF OVER THE BIG BEND AREA OF FLORIDA. THIS WILL KEEP THE STEERING
FLOW OVER THE CWA TODAY IN A SOUTHWEST DIRECTION. SO THE WEST
COAST SEA BREEZE SHOULD PUSH CROSS THE CWA TODAY...WHILE THE EAST
COAST SEA BREEZE REMAINS NEAR THE EAST COAST METRO AREAS.

AT THE SAME TIME...ANOTHER SHORT WAVE OVER THE EASTERN GULF OF
MEXICO SHOWN IN THE WATER VAPOR SATELLITE IMAGE WILL BE MOVING
THROUGH THE CWA THIS AFTERNOON. THIS SHORT WAVE WILL HELP TO FIRE
OFF SHOWERS AND THUNDERSTORMS OVER THE CWA LATE THIS MORNING INTO
THIS AFTERNOON OVER ALL OF THE CWA.

THE MIA MORNING SOUNDING IS ALSO SHOWING COOLER AIR IN THE MID
LEVELS THIS MORNING WITH -10.5C COMPARE TO YESTERDAY MORNING
READING AT -9.5C. THIS WILL ALLOW FOR SOME OF THE STORMS OVER THE
INTERIOR AND EAST COAST METRO AREAS TO BECOME STRONG TO SEVERE
THIS AFTERNOON INTO THIS EVENING...ESPECIALLY WHERE THE WEST AND
EAST COAST SEA BREEZES COLLIDE.

SO WILL CONTINUE THE STRONG TO SEVERE WORDING INTO THE HWO FOR THE
INTERIOR AND EAST COAST METRO AREAS...AND ADD THE HAIL WORDING TO
THE ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS IN THE UPDATE.

THE SHOWER AND THUNDERSTORM ACTIVITY COULD CONTINUE INTO THIS
EVENING FOR THE EAST COAST METRO AREAS...UNTIL THE HEATING OF THE
DAY IS LOST. SO WILL UP THE POPS TO HIGH IN CHANCE CAT FOR THE
EAST COAST METRO AREAS THIS EVENING. THE WEST COAST METRO AREAS
SHOULD BE DRY THIS EVENING...BUT COULD SEE SOME MORE ACTIVITY LATE
TONIGHT INTO EARLY SUNDAY MORNING...DUE TO ANOTHER SHORT WAVE
WORKING IN FROM THE GULF OF MEXICO. SO WILL UP THE POPS TO CHANCE
CAT FOR LATE TONIGHT INTO EARLY SUNDAY MORNING FOR THE WEST COAST
METRO AREAS.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME...AND NO OTHER
CHANGES ARE PLAN.

&&

.PREV DISCUSSION... /ISSUED 737 AM EDT SAT JUN 6 2009/

AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR
CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS
WILL CONTINUE OVER THE LOCAL AREA...SO SHWRS/TSTMS ARE EXPECTED
AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING STEERED
EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL TERMINALS
FROM 14Z THROUGH AT LEAST 07/00Z. SFC WINDS SHOULD REMAIN MAINLY
S-SW AOB 10 KTS THIS AFTERNOON AND EVENING.

&&

PREV DISCUSSION... /ISSUED 410 AM EDT SAT JUN 6 2009/

DISCUSSION...
ACTIVE CONVECTION CONTINUES ACROSS THE SOUTH FLORIDA PENINSULA AND
ADJACENT WATERS THIS MORNING. THE MID TO UPPER LEVEL TROUGH THAT
IS CURRENTLY DIGGING INTO THE EASTERN GULF CONTINUES TO DEEPEN AND
IS MOVING FURTHER SOUTH...WITH THE LATEST GUIDANCE FORECASTING THE
TROUGH TRANSITIONING BY TONIGHT TO A CLOSED LOW CENTERED OVER THE
NORTH FLORIDA PENINSULA AND THEN SLOWLY DRIFTING TO THE NORTHEAST
SUNDAY AND MONDAY.

FOR TODAY...ANTICIPATING ANOTHER ACTIVE DAY OF CONVECTION. THE
00Z SOUNDING INDICATED THE 500 MB TEMP NEAR -9 CELSIUS...WITH
FORECAST SOUNDING INDICATING IT COULD DROP TO ABOUT -10 CELSIUS TODAY.
IN ADDITION...THE FORECAST SOUNDING INDICATE THAT THE UPPER LEVEL
WINDS WILL REMAIN FAVORABLE FOR UPPER LEVEL DIVERGENCE AND AT THE
LOWER LEVELS MASS AND MOISTURE CONVERGENCE ARE EXPECTED. GIVEN ALL
THESE FACTORS NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
THE CWA TODAY...MAINLY OVER THE PENINSULA DURING THE AFTERNOON.
ONE INTERESTING FEATURE FROM THE GUIDANCE AND WATER VAPOR IMAGERY
SUGGESTS THAT SOME MID TO UPPER LEVEL DRIER AIR MAY WORK ITS WAY
ACROSS THE REGION BY THIS AFTERNOON. IF THIS PANS OUT THEN THE
HAIL POTENTIAL WOULD BE ENHANCED. BUT WITH THE ORIENTATION OF THE
UPPER LEVEL TROUGH THIS FEATURE IS NOT CERTAIN AS THERE IS STILL
CONSIDERABLE MID TO UPPER LEVEL MOISTURE ACROSS THE REGION.

ON SUNDAY AND INTO MONDAY...THE UPPER LEVEL LOW IS FORECAST TO
START TO DRIFT TO THE NORTHEAST...BUT THE REGION WILL LIKELY BE
AFFECTED BY A WEAK MID LEVEL TROUGH. THIS COMBINED WITH LOW LEVEL
SOUTHEASTERLY FLOW BRINGING LOW LEVEL MOISTURE ACROSS THE REGION WILL
CONTINUE TO RESULT IN AFTERNOON CONVECTION...BUT IS EXPECTED TO BE
MORE SCATTERED IN NATURE...WITH THIS TREND CONTINUING INTO MID WEEK.

MARINE...
MAINLY TRANQUIL MARINE CONDITIONS FORECAST FOR MOST OF THE FORECAST
PERIOD. BUT IN OR NEAR ANY THUNDERSTORMS WINDS AND SEAS CAN BE
LOCALLY MUCH HIGHER.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  73  88  74 / 70 50 50 30
FORT LAUDERDALE  88  74  87  76 / 70 50 50 30
MIAMI            89  74  88  76 / 70 50 40 30
NAPLES           87  74  88  72 / 60 20 40 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...47/RHG
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Jun 6, 11:05 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1105 AM EDT SAT JUN 6 2009

FLZ063-066>075-168-172>174-062300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1105 AM EDT SAT JUN 6 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...ISOLATED RISK OF SMALL TORNADOES EAST METRO AND COASTAL AREAS...
...WATERSPOUTS POSSIBLE ACROSS ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS.

TORNADOES: THERE IS AN ISOLATED CHANCE OF SMALL TORNADOES OVER THE
EASTERN METRO AND COASTAL AREAS THIS AFTERNOON.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS TODAY.

WIND: WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR TODAY.

HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO TODAY.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE
URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY
ALONG THE EAST COAST METRO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS ALL OF SOUTH FLORIDA THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE EAST METRO/COASTAL
AREAS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 6, 12:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT SAT JUN 6 2009

FLZ071>074-172-173-061715-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
1233 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHEAST MIAMI-DADE AND
SOUTHEAST BROWARD COUNTIES...

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION I-75
AND GRIFFIN ROAD TO MIAMI...MOVING NORTHEAST AT 15 MPH.

THESE STORMS WILL AFFECT...

MIAMI...
WESTON...
CAROL CITY...
DAVIE...
BISCAYNE PARK...
SAWGRASS MILLS MALL...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

THESE STORMS CAN ALSO PRODUCE FUNNEL CLOUDS AT ANYTIME...AND
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2588 8013 2590 8014 2586 8017 2579 8018
      2576 8018 2578 8014 2587 8014 2587 8013
      2573 8014 2571 8018 2573 8016 2574 8017
      2573 8022 2568 8025 2565 8032 2616 8043
      2615 8012
TIME...MOT...LOC 1632Z 221DEG 12KT 2608 8036 2576 8019

BAXTER
Special weather statement, Jun 6, 1:43 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT SAT JUN 6 2009

FLZ074-173-061815-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
143 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORMS MOVING ACROSS MIAMI-DADE COUNTY NORTH OF
TAMIAMI TRAIL...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAROL CITY TO
HIALEAH TO SWEETWATER...MOVING NORTHEAST AT 15 MPH.

THESE STORMS WILL AFFECT...

SAINT THOMAS UNIVERSITY...
MIAMI SPRINGS...
BROWNSVILLE...
ALLAPATTAH...
AVENTURA...
GOLDEN BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2584 8014 2586 8015 2587 8013 2590 8014
      2588 8016 2581 8018 2579 8038 2592 8033
      2597 8011 2587 8011
TIME...MOT...LOC 1743Z 244DEG 15KT 2595 8025 2588 8027
          2579 8033

DG
Special weather statement, Jun 6, 1:55 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
155 PM EDT SAT JUN 6 2009

FLZ067-068-061830-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
155 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL PALM BEACH COUNTY...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

LION COUNTRY SAFARI...

AND SURROUNDING AREAS.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2694 8033 2674 8018 2661 8052 2673 8058
TIME...MOT...LOC 1755Z 242DEG 14KT 2671 8046

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade10 hr
Jun 6, 12:29 AM EDTSpecial Weather StatementMFLCollier31 min
Jun 6, 1:43 AM EDTSpecial Weather StatementMFLMonroe47 min
Jun 6, 2:21 AM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe24 min
Jun 6, 2:49 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 6, 4:03 AM EDTSpecial Weather StatementMFLCollier42 min
Jun 6, 4:17 AM EDTSpecial Marine WarningMFL58 min
Jun 6, 12:05 PM EDTSpecial Marine WarningMFL55 min
Jun 6, 12:33 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 6, 1:17 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade41 min
Jun 6, 1:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 1:54 PM EDTSpecial Marine WarningMFL87 min
Jun 6, 1:55 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 6, 2:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 6, 2:16 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Jun 6, 2:19 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 6, 2:31 PM EDTAreal Flood AdvisoryMFLMiami-Dade69 min
Jun 6, 2:33 PM EDTSpecial Marine WarningMFL57 min
Jun 6, 2:40 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 6, 2:41 PM EDTSpecial Marine WarningMFL64 min
Jun 6, 2:52 PM EDTSevere Thunderstorm WarningMFLPalm Beach53 min
Jun 6, 3:08 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Jun 6, 3:13 PM EDTAreal Flood AdvisoryMFLPalm Beach103 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 6, 3:45 PM EDTSevere Thunderstorm WarningMFLPalm Beach59 min
Jun 6, 4:02 PM EDTSpecial Weather StatementMFLBroward28 min
Jun 6, 4:23 PM EDTSpecial Marine WarningMFL67 min
Jun 6, 4:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Jun 6, 5:19 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Jun 6, 5:21 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 6, 5:26 PM EDTSpecial Marine WarningMFL26 min
Jun 6, 5:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 6, 5:58 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 6, 6:13 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 6, 6:25 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 6, 6:28 PM EDTSpecial Weather StatementMFLGlades47 min
Jun 6, 6:34 PM EDTSevere Thunderstorm WarningMFLGlades34 min
Jun 6, 6:43 PM EDTSpecial Marine WarningMFL62 min
Jun 6, 6:54 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach40 min
Jun 6, 7:02 PM EDTSpecial Marine WarningMFL118 min
Jun 6, 7:14 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach33 min
Jun 6, 7:24 PM EDTSpecial Weather StatementMFLMonroe36 min
Jun 6, 7:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.